Mood change disorder
Getting sad always for one or other reason . already had 3 rounds counselling. was taking valproate 300 & 500 tablets, now not using. feels like am alone and no one is there to support especially after marriage. Much discomfort. Head ache and imbalance always. I don't want counselling again. Iam feeling like crying, running away. Much disturbed. iam much sad about my character. I believe everyone blindly and when they cheat iam shattered. Please help me doctor.
Like the answers? Chat privately with the doctor of your choice
Hello... You should open up completely to psychiatrist while counselling ... You must explain your deep seated feeling , emotions to others then only you feel free ... If you pile up everything within self this is what happens ... Talk to your husband share your feeling. Consult good psychiatrist this this time.....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.